# SDR FDEA201605011437

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPB60721
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN AT STATION 1297, LBL 84 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-01 VOL 2, FOUND TO BE OUT OF LIMITS IAW SRM 57-20-00 FIG 8A VOL 1.  INSPECTED AREA IAW NTSPM 06-10-01 & 06-00-03.  NO DISCREPANCIES NOTED.  COMPLIED WITH EA 8-5730-T0324785, CTR WING BOX, UPPER SURFACE CORROSION REPAIR 5 PLACES.  MINOR REPAIR.
